MathSciNet Relay Station
MathSciNet bibliographic data
MR1261148 (95h:49043) 49K24 (49J52)
Loewen, Philip D.; Rockafellar, R. T. Optimal control of unbounded differential inclusions. SIAM J. Control Optim. 32 (1994), no. 2, 442–470.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement